MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL,13M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL,13M; DENTAL IMPLANT
Catalog Number TMT4B13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).E1: state, province, or territory - (b)(6).G4: additional pma/510(k) number ¿ k113753|k112160 product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #37 was removed due to implant fracture during placement and was removed.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data, additional information and device evaluation.Corrections: e2: health professional was submitted incorrectly as "yes".The correct health professional data is "no".E3: occupation was submitted incorrectly as other health care professional.The correct occupation is non-healthcare professional.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received one reported implant for evaluation.Visual evaluation was performed, a fracture has been identified on the implants bottom section.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was clinician selects implant that is unable to resist long-term occlusal loading.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified at the bottom section.The reported event was confirmed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMP TM 4.1MM MTX FULL,13M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21541208
Report Number0002023141-2025-00583
Device Sequence Number7099300
Product Code DZE
UDI-Device Identifier00889024018952
UDI-Public(01)00889024018952(17)290611(10)1282830
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTMT4B13
Device Lot Number1282830
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight81 KG
Patient EthnicityNon Hispanic